Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
122 Doctors are Online

Red flat dots all over the body

Hello. I woke up 3 days ago having 2 big curved red dots at the back of my left lower leg and a collection of tiny flat red dots on my abdomen and another smaller collection on my inner left thigh. The next day i found another collection of red flat dots on my left side of the chest . And since then i find more and more of these flat red dots all over the body but individually especially on the legs. Along with that there are some red curved lines on my forehead but not as easy to see as the red dots. It s weird. I hope you know! Thanks in advance!
Asked On : Mon, 13 Jun 2011
Answers:  1 Views:  728
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Dermatologist 's  Response
u need to consult dermatologist
it may be fungal infection or allergic reaction
as it is spreading , u must not ignore it
avoid sun exposure
is itching is there?
is any ur family member has similar symptom?
u can take tab cetrizine.
apply calamine lotion for soothing
Answered: Mon, 13 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor